Table of Contents
ISRN Discrete Mathematics
Volume 2012, Article ID 850538, 7 pages
http://dx.doi.org/10.5402/2012/850538
Research Article

Splitting Lemma for 2-Connected Graphs

Department of Mathematics, University of Pune, Pune 411007, India

Received 1 October 2012; Accepted 17 October 2012

Academic Editors: S. Bozapalidis, E. Kranakis, and W. Wang

Copyright © 2012 Y. M. Borse. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Fleischner, Eulerian Graphs and Related Topics, vol. 1, part 1, North Holland, Amsterdam, The Netherlands, 1990.
  2. J. G. Oxley, Matroid Theory, Oxford University Press, Oxford, UK, 1992.
  3. T. T. Raghunathan, M. M. Shikare, and B. N. Waphare, “Splitting in a binary matroid,” Discrete Mathematics, vol. 184, no. 1–3, pp. 267–271, 1998. View at Google Scholar · View at Scopus
  4. Y. M. Borse and S. B. Dhotre, “On connectivity of splitting matroids,” Southeast Asian Bulletin of Mathematics, vol. 36, no. 1, pp. 17–21, 2012. View at Google Scholar
  5. A. D. Mills, “On the cocircuits of a splitting matroid,” Ars Combinatoria, vol. 89, pp. 243–253, 2008. View at Google Scholar · View at Scopus
  6. M. M. Shikare and G. Azadi, “Determination of the bases of a splitting matroid,” European Journal of Combinatorics, vol. 24, no. 1, pp. 45–52, 2003. View at Publisher · View at Google Scholar · View at Scopus